MathSciNet Relay Station
MathSciNet bibliographic data
MR108523 (21 #7239) 16.00
Steinfeld, O. Über die Struktursätze der Semiringe. (German) Acta Math. Acad. Sci. Hungar. 10 1959 149–155. (unbound insert).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement